See Alike in...

Alike App

Browser

elliebells

577d

does anyone else with POTS get PVCs/palpitations when dealing with a lot of stress??? i feel like mine have been going for three days now :( went to er the other day and they said i was fine but it’s stressing me out so much to feel like my heart is constantly skipping beats… i have been dealing with an extreme amount of stress recently and my blood pressure has been all over the place. i thought metoprolol would help w pvcs and tachycardia but it’s not rlly helpful at all :-//

    • Valeriababe

      571d

      Hi, I suffer from POTS, and especially during stressful or busy periods I feel my blood pressure rise. It is part of the body's physiological mechanism. I usually manage to balance it with medication. I suggest that you go to your family doctor to check if maybe there is something else for which the medicine is not helping.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion